Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Legendrian links and the spanning tree model for Khovanov homology

Hao Wu

Algebraic & Geometric Topology 6 (2006) 1745–1757
Bibliography
1 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
2 A Champanerkar, I Kofman, Spanning trees and Khovanov homology arXiv:math.GT/0607510
3 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
4 E Lee, The support of the Khovanov's invariants for alternating knots arXiv:math.GT/0201105
5 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
6 L Ng, A Legendrian Thurston-Bennequin bound from Khovanov homology, Algebr. Geom. Topol. 5 (2005) 1637 MR2186113
7 O Plamenevskaya, Transverse knots and Khovanov homology arXiv:math.GT/0412184
8 J Rasmussen, Khovanov homology and the slice genus arXiv:math.GT/0402131
9 D Rutherford, Thurston-Bennequin number, Kauffman polynomial, and ruling invariants of a Legendrian link: the Fuchs conjecture and beyond, Int. Math. Res. Not. (2006) 15 MR2219227
10 M B Thistlethwaite, A spanning tree expansion of the Jones polynomial, Topology 26 (1987) 297 MR899051
11 S Wehrli, A spanning tree model for Khovanov homology arXiv:math.GT/0409328